I am 32-years-old male. Currently on Apixaban for the prevention of DVT. My does 2.5 mg tablets to take one twice daily from last year. Now the questions I would like to ask are as follows,
1. Can I still do Judo while taking this medication?
2. If the risk of excessive bleeding is too high to do contact sports like Judo, then what other alternatives are there, so I can still do Judo as well as have medication for the prevention of DVT?
Are there any private routes I can follow within my own country to find out exactly if I have an inherited condition that was responsible for my DVT in the first place? Other possibly relevant info includes,
1. Fluoxetine, one capsule of 20 mg twice a day for OCD and anxiety.
2. Omeprazole, one capsule of 20 mg once a day for acid reflux.
Welcome to the icliniq.com.
The cause for deep vein thrombosis should be searched. The genetic cause includes prothrombin gene mutation, factor V Leiden mutation, protein C and S deficiency, etc. It can be tested in a nearby laboratory in your place. In your area, mostly doctor prescription needed for a carried out investigation. So you can contact hematologist nearby if required. So investigate with full coagulation profile.
You can play judo if there is not any bleeding in the last few months. Apixaban does not increase the risk of bleeding like that of Warfarin. I hope I have answered your question. Let me know if I can assist you further. Do not stop the medicine without your doctor advise.
Was this answer helpful?|
Query: Hello doctor, Will having 20 mg Fluoxetine added to my existing 375 mg of Venlafaxine help to lift my depression? I had recurring depression since 17 and have been on Venlafaxine for 12 years. Read Full »
Query: Hello doctor, I have some pain in my lower left leg. It is more focused behind and around the knee, in my upper calf, and in the arch of my foot. It is not discolored or swollen or warm or colder than the other side. It is just uncomfortable. I have been pretty stationery due to an infection, but I... Read Full »
Query: Hello doctor,I have been suffering from symptoms of gastritis now for over a week. However, I took a capsule of Omeprazole 20 mg, and there seems to be a considerable relief, and I feel a lot better. Is it possible that one capsule can do this? Also, I have read online that Omeprazole can be associ... Read Full »
Ask your health query to a doctor online?Ask a Hematologist Now